# SDR GTIA012095

- Difficulty date: December 15, 2001
- Submitted: January 24, 2002
- Operation: Air carrier
- Aircraft: N12536
- Make and model: Doug DC-9-32
- Aircraft serial: 47113
- System (JASC): 7110 · Engine Cowling System
- Part: Doubler
- Condition: Cracked
- Location: Nr 2 Cowling
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FTW - NR 2 ENGINE NOSE COWL 2ND INTERNAL RIB (FROM AFT) 6 O'CLOCK POSITION REPAIR DOUBLER CRACKED.  REMOVED DOUBLER REPAIR CRACKED.  FORMED NEW SPLICE DOUBLER, INSTALLED NEW REPAIR IAW DC9 SRM 51-30-5.  (M)
